# SDR ZZDA2011580

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE FELL ONTO JET BRIDGE.  INSTALLED NEW SLIDE IAW 25-61 AMM AWI REQ & C/W.
